Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Planning for baby. Semen test analysis and sperm count active. On fertyle. Next?

Hi Doctor, Me and my wife planing for a baby , Gynae asked us for semen test analysis and my sperm count is 4% which are active and others are 61% and she suggested me 2 tablets 1 is fertyle m and 2 is levocarnitine tablets usp carnisure - 500 . i want to know does these tablets has any side effects and are these tablets are helpful for concieving . Cand you tell me what are reasons why my sperm count is low and what to eat and what to avoid thanks.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Sperm count can be low due to multiple reasons,hormonal imbalance being one of them.both the above mentioned medicines will help you improve your count n reduce the oxidative damage without having any major side effects.u shud go in fr a semen culture n hormonal assay as well.
Answered: Sat, 25 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor